# SDR GTIA2024121638593

- Difficulty date: December 12, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 9,144 hours, 3,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED FUME'S AROUND 2000FT ON APPROCH TO ORLANDO DIRTY SOCK SMELL -PERFORMED TSM 05-50-00-810-831 AND PERFORMED TSM 71-00-00-810-847-A NO DEFECTS NOTED DURNING TSM OF SYS.
